# SDR ASAA1159275

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,870 hours, 5,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4535
- Condition: Faulty
- Location: Ac Bay
- Part time: 25,237 hours, 11,703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL AFTER START LIST LEFT PACK ILLUMINATED EXTINGUISHES W/ MASTER CAUTION RESET.  PERFORMED BITE CHECK LT PACK TCV FAULT LIGHT ON.  REMOVED & REPLACED LT TCV REF MM 21 51 10.  BITE CHECK OK.
